Japanese Journal of Breeding
Online ISSN : 2185-291X
Print ISSN : 0536-3683
ISSN-L : 0536-3683
Statistical Property of the Selection by the Plant Type Index Given by Quotient of Two Traits
hiroshi IkehashiRyuji Ito
Author information
JOURNAL FREE ACCESS

1971 Volume 21 Issue 2 Pages 106-113

Details
Abstract
When plant type indices are given by the quotients of two quantitative traits following normal law, the statistical means are studied to evaluate, from statistics of component traits, (1) heritability value of the indices, (2) the regression function of the quotient on its component traits and (3) the correlation coefficient between components and the quotient. And the usefulness of such indices are suggested as the result of the application of these means to the experimental data in rice breeding.
Content from these authors
© Japanese Society of Breeding
Previous article
feedback
Top